# SDR ASAA2024121055249

- Difficulty date: December 10, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 58,103 hours, 17,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750252
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH TRANSITION CORRODED FROM STA 727-767. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT RH TRANSITION STA 727-767. ORG MAT..040, REMOVED MAT .008, MAT REMAINING .032. FOUND TO BE OUT OF LIMITS IAW B737-NG SRM 53-00-53-1A-2. REPAIRED AFT PIT TRANSITION RH SIDE STA 727-767 IAW B737-NG SRM 53-00-53-2R-5, AND SRM 53-60-53-01-2.
